# SDR SWAA118150

- Difficulty date: November 25, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 75,646 hours, 67,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546956
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FLOOR WEB CORRODED BETWEEN BS 400 TO BS 420, STR 17L.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
